# SDR WX0A2025031032347

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 30,602 hours, 15,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WHEN LANDING GEAR WAS EXTENDED TO LANDING EMERGENCY LIGHT ILLUMINATED AS NORMAL BUT THE PATHWAY LIGHTA IN EXIT ROWS CAME ON TILL LANDING / PERFORMED OPERATIONAL CHECK OF PATHWAY LIGHTS IN REF TO A319/A320 AMM 33-51-21-100-001. OPS CHECK GOOD"
